# SDR ASOA2014102311473

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 16,076 hours, 11,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR EMERGENCY EXIT LIGHT COVER MISSING.  R & R MAIN PAX DOOR EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-10.  NO FURTHER DEFECTS NOTED AT THIS TIME ACFT OK FOR SERVICE.
